# SDR SWAA2014052828388

- Difficulty date: May 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 31,409 hours, 18,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200048901
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT COVER BROKEN.  R & R COVER IAW AMM.
